0
2013
Impact Factor

    Integrability and stochastic behavior in some nonholonomic dynamics problems

    2013, Vol. 9, No. 2, pp.  257-265

    Author(s): Bizyaev I. A., Kazakov A. O.

    In this paper, we investigate the dynamics of systems describing the rolling without slipping and spinning (rubber rolling) of an ellipsoid on a plane and a sphere. We research these problems using Poincare maps, which investigation helps to discover a new integrable case.
    Keywords: nonholonomic constraint, invariant measure, first integral, Poincare map, integrability and chaos
    Citation: Bizyaev I. A., Kazakov A. O., Integrability and stochastic behavior in some nonholonomic dynamics problems, Rus. J. Nonlin. Dyn., 2013, Vol. 9, No. 2, pp.  257-265
    DOI:10.20537/nd1302005


    Download File
    PDF, 2.27 Mb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License